Eigenvalues of the Schrödinger Equation for a Periodic Potential
American Journal of Modern Physics
Volume 4, Issue 6, November 2015, Pages: 291-295
Received: Dec. 11, 2015; Accepted: Dec. 23, 2015; Published: Jan. 4, 2016
Views 3871      Downloads 97
Author
Abdulla Jameel Sous, Department of Mathematics, Faculty of Technology and Applied Sciences, Al-Quds Open University, Tulkarm, Palestine
Article Tools
Follow on us
Abstract
By studying the application of the asymptotic iteration method, we found a new numerical results of the eigenvalues for non-quasi-exactly solvable periodic potential. In addition to that, the results we get for quasi-exactly solvable solution are typical to the results achieved by Qiong-Tao Xie [J. Phys. A: Math. Theor. 44 (2011) 285302].
Keywords
Periodic Potential, Asymptotic Iteration Method, Eigenvalues En
To cite this article
Abdulla Jameel Sous, Eigenvalues of the Schrödinger Equation for a Periodic Potential, American Journal of Modern Physics. Vol. 4, No. 6, 2015, pp. 291-295. doi: 10.11648/j.ajmp.20150406.16
Copyright
Copyright © 2015 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Lihui Cha, Shi Jin, Qin Li, American Institute of Mathematical Sciences, Vol 6, Issue 3, September 2013.
[2]
Kirstine Berg-Sørensen and Klaus Mølmer, Phys. Rev. A 58, 1480, 1998.
[3]
K. G. Makris, R. El-Ganainy, D. N. Christodoulides, nt J Theor Phys (2011) 50: 1019–1041.
[4]
M. Salerno, V. V. Konotop, and Yu. V. Bludov, Phys. Rev. Lett. 101, 030405, 2008.
[5]
Turbiner, A., Phys. Rev, A 50 5335 (1994).
[6]
Turbiner A V 1988 Commun. Math. Phys. 118 467.
[7]
Shifman M A 1989 Int. J. Mod. Phys. A 4 3305.
[8]
Kamran N and Olver P J 1990 J. Math. Anal. Appl. 145 342.
[9]
Ulyanov V V and Zaslavskii O B 1992 Phys. Rep. 216 179.
[10]
A, J, sous, Modern Physics Letters A, Vol. 22, No. 22 (2007).
[11]
M. Razavy, Phys. Lett. A 72, 89 (1979).
[12]
M. Razavy, Am. J. Phys. 48, 285 (1980).
[13]
Bartolomeu D B F 2002 J. Phys. A: Math. Gen. 35 2877.
[14]
A. Khare, S. Habib and A. Saxena, Phys. Rev. Lett. 79, 3797 (1997).
[15]
Fedele F, Yang J and Chen Z 2005 Opt. Lett. 30 1506.
[16]
Yang J and Chen Z 2006 Phys. Rev. E 73 026609.
[17]
Bei-Hua Chen, Yan Wu and Qiong-Tao Xie, J. Phys. A: Math. Theor. 46 (2013) 035301.
[18]
Qiong-Tao Xie, J. Phys. A: Math. Theor. 44 (2011) 285302.
[19]
H. Çiftci, R. L. Hall, N. Saad, J. Phys. A 36, 11807 (2003).
[20]
Ramazan Koç, Eser Olğar, and Haydar Mutaf. Adv. in Math. Phys. Vol. 2015 (2015),
[21]
N. Saad, R. L. Hall, H. Çiftci, J. Phys. A 39, 8477 (2006).
[22]
Abdallah J. Sous, Journal of Applied Mathematics and Physics, 3, (2015).
[23]
Marwan Izzat El-Kawni, Abdulla Jameel Sous, American Journal of Modern Physics. Vol. 4, No. 1, (2015).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186